# SDR RAIA201401030001

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 23,520 hours, 21,806 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EICAS DISPLAY UNIT FAILED WITH ODOR AND HAZE IN COCKPIT.  MAINTENANCE INSPECTED AND REPLACED THE EICAS, OPS CHECKED GOOD.
